# SDR 22AA20081002

- Difficulty date: October 15, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 81,488 hours, 26,273 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Cylinder
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MROC THE FLAPS WOULD NOT EXTEND BEHOND 23 DEGREES.  FOUND OUTBOARD FLAP LOCKOUT CYLINDER RETRACTED; SERVICE FLAP LOCKOUT CYLINDERS IAW MM 27-51-10.  OPERATIONAL CHECK FOUND NORMAL IAW MM 27-50-00.
